# SDR AALA202309255914

- Difficulty date: September 16, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 30,729 hours, 12,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNCE: SEAT ROW 12ABC SEAT MOUNTED EMERGENCY ISLE LIGHT INOPERATIVE. MAINTENANCE FOUND PINS B AND C AT CONNECTOR 726VC3-A NOT FULLY SEATED . RE-SEATED PINS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
